# SDR DALA2018080304854

- Difficulty date: July 11, 2017
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 79,378 hours, 36,095 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SHOP VISIT AND ACCOMPLISHMENT OF EM 5230-01163 (AD 2017-22-07) FWD CARGO DOOR PN: D5237100001000 SN: UH1192 / FRAME FORKS / OVERSIZED HOLES AT FR26 (H2, H3) & FR26A (H10,H11), REPAIRED PER ER/A 570292-14AD SECTION 1.
